# SDR BJNA202408190001

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N803XT
- Make and model: Boeing 737-8F2
- Aircraft serial: 34407
- Aircraft time: 57,361 hours, 29,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY SLIDE/OVERWING LAMP INOP. TROUBLESHOT BY REPLACING THE LAMP BUT FAULT STILL REMAINED. FURTHER INVESTIGATION SUSPECTED THE WHOLE LIGHT ASSY . PART IS ON ORDER, THEN  PLACED ON MEL 33-14-01. CAT B, MCC NOTIFIED (LL 950322) SLAVED IN EMERGENCY SLIDE/OVERWING LAMP ASSY R/H BUT PROBLEM STILL EXISTS, NO FIX. SWITCHED EMERGENCY LIGHT BATTERY AS PART OF FURTHER TROUBLESHOOTING, STILL NO FIX. ALL WORK DONE IN REF WITH B737 AMM 33-51-04. TROUBLESHOOTING CONTINUES AND MEL 33-14-01, CATB STILL REMAINS OPEN.
